MathSciNet Relay Station
MathSciNet bibliographic data
MR745698 32C05 (32C25)
Khovanskiĭ, A. G. Real analytic manifolds with the property of finiteness, and complex abelian integrals. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 2, 40–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement